MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515306
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Description event details: i want to relay feedback from one of our customers using bd phaseal infusion adapter c100.They had few incidents where significant volumes of air have come into the line despite having drug remaining in the bag (with bd phaseal infusion adapter c100 attachment) and this cause significant disruption during infusion.They would like to know if you have received similar issue with this product attachment and if you have any recommendations that would be much appreciated.Additional information was the reported event associated with a single patient or multiple patients? if it involved multiple patients, kindly specify the date of occurrence.Multiple patients date of occurrence (b)(6) 2025.In previous response received as kindly provide lot no.Not available.Product was used by 3rd party.Could you kindly verify if they are qualified healthcare professionals? yes they are qualified hospital staff.Based on above response received a follow done on below questions: requesting the response for additional details mentioned below.Could you please confirm the number of patients who have been impacted? could you please confirm if all the patients are affected by the same material and lot number? if not, could you provide the details of the other materials and lot numbers.29-jan-2025.Received an email response from complainant for information for the task#(b)(4).Answers added in additional follow up tab.(b)(6).
 
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.If you encounter any further issues, please take a photo or keep the defective product, as this will help us identify the root causes.Based on the limited investigation results, a root cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
INFUSION ADAPTER C100
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21293162
Report Number3003152976-2025-00037
Device Sequence Number18038865
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public(01)00382905153068
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515306
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown